# SDR UPS08152168

- Difficulty date: May 2, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK (RIGID BARRIER DOOR) EMERGENCY ACCESS DOOR HANDLE IS BROKEN.  DEFERRED RIGID BARRIER DOOR.  LOCKED DOOR USING ALT METHOD PER MM 52-51-00.  DEF 374910 ASSIGNED.  REPLACED CARGO SLIDE LATCH HANDLE ON BARRIER DOOR PER 52-51-00 DEFERRAL CLEARED.
